# SDR USAA010762

- Difficulty date: June 21, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Bs 294.5
- Part time: 35,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED .75 INCH, BS 294.5, MED LOWER HINGE CUTOUT.  INSTALLED REPAIR DOUBLER PER SRM 53-10-01, FIG 205.  (M)
